advertisement
Question
Posted by: Angel | 2012/09/02

contraceptives

Hi Doc

I''ve been on triphasil for 4yrs now and 2 months ago i changed to yaz(due to the mood swings i used to have),now im having problems with my menstrual cycle as it is every 2 weeks whereas while i was on triphasil it was normal.

Sould i be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It seems that the Yaz does not agree with you. Give it another month. If it doesn't settle, you will probably have to try something else.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/09/06

It seems that the Yaz does not agree with you. Give it another month. If it doesn't settle, you will probably have to try something else.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement